# SDR SWAA2024101637263

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB FWD BULKHEAD CENTER SUPPORT NUTPLATE (6 EACH).<[01] REMOVED AND INSTALLED NEW 6EA RECEPTACLES IAW SRM 51-40-02 AND DWG 453A1600 REV - FCB FWD BULKHEAD CENTER SUPPORT BS400 LBL20-RBL20 WL158;[02] VERIFIED CORRECTIVE ACTION 1.
